# SDR ASOA2016042214722

- Difficulty date: April 22, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 18,164 hours, 12,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON BOTTOM OF AIRCRAFT, 3 FT BEHIND NOSE GEAR, RT SIDE.  STRIPPED PAINT FROM DAMAGE AREA,  FOUND DAMAGE TO CONSIST OF DENT IF FUSELAGE SKIN WITH A GOUGE INSIDE THE DENT LOCATED BETWEEN FS 265 AND FS 280 BETWEEN STR 24R AND STR 25R.  DENT MEASURES APPROXIMATELY .091" D X 4.2" L X 3.2" W,  BLENDED GOUGE MEASURES APPROXIMATELY .005" D X .800" L X 1.3" W.   DAMAGE FOUND TO BE OUT OF LIMITS REF SRM 53-11-01.  COMPLIED WITH TEMP DISPOSITION EA 32-2016-065.  THIS CONDITION IS ACCEPTABLE AS IS FOR 2405 FLT HRS WITH REINSPECT EVERY 200 FLT HRS.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
